MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.Further information was requested but not received.
 
Event or Problem Description
During the procedure, a communication issue was noted and the procedure was cancelled.The claris system did not recognize the stimulator and indicated that it was not connected on the claris "stim" menu.The issue could not be resolved and the procedure was abandoned and rescheduled for another day.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ ep-4¿ cardiac stimulator was received for evaluation at tech center.Visual inspection of the returned stimulator verified the connectors and labels had no physical damage.The stimulator was powered on and communication was established with the test standard touchscreen.The stimulator passed the self-test for all four channels.The field reported event was not reproducible as stimulator was left-on for an extended period and communication was maintain with no anomaly observed.Functional testing also confirmed consistent stimulation output.The root cause cannot conclusively be determined as the field reported event was not reproducible.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott and the investigation performed, the root cause cannot conclusively be determined as the field reported event was not reproducible.Communication was established and maintained during the evaluation.

Brand Name
WORKMATE CLARIS EP-4 CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10959779
Report Number2184149-2020-00217
Device Sequence Number14255778
Product Code DQK
UDI-Device Identifier05415067001245
UDI-Public05415067001245
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH700124
Device Lot Number5709287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer02/06/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1